Hello Dr. I was just started with b12 injections for a b12 level of 285.I am symptomatic with pins and needles in my feet and a numb toe.I just received 1000mcg injection today and they told me I don't need another one until 1 month from now and then every month with checks on my levelafter 3 months.I've heard that usually they give a few shots at the beginning to start???Also, if a low b12 is the reason for my "pins and needles" would an EMG/NCS show anything?Thank you.
Just had my first B-12 injection last week after suffering the flu. Had second shot today (one week later) and will have one every week for one month, then every two weeks for one month and then once every month. I have been taking 1,000mcg sublingual B-12 with 400 mcg folic acid in it for 5 years as part of a diet program (I am age 55 and 5'7" and weighed 163 lbs. 5 years ago and have maintained 128-130 for five years now that I attribute to good vitamins and healthy diet), and have not missed a day, but it doesn't give me the lift in mood I get from the injections. I had considered taking a prescription for anxiety since my dog has cancer, but not now since I've discovered these B-12 injections - I feel great already.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.